# SDR SWAA2013112122681

- Difficulty date: October 9, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 33,958 hours, 22,271 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 9923415
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT CARGO DOOR CUTOUT AT FUSELAGE FRAME BOTH LOWER DOOR CUTOUT PAN SPLICES  CORRODED AT BS 954, BETWEEN LONGERON 27R TO LONGERON 26R.  R & R SPLICE IAW SRM.
